# SDR IPXA10660441

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-300
- Aircraft serial: 27746
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:D425416 MAIN CARGO COMP FLOOR PANEL INTERIM REPAIR POSITION 5L     FABRICATE NEW FLOOR PANEL IAW EO B767-5320-9693G AND INSTALL.
